# SDR DL72S981284

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561314
- Condition: Cut
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 1090 AND S28R WAS FOUND TO HAVE A CUT ACROSS A ROW OF FASTENERS AT THE SHEAR CLIP.  REPAIRED PER ERA 331789-14.
